Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at May 10, 2016, 4:21 PM EDT for Brown County, Clermont County, Warren County, Ohio. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- May 10, 2016, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wilmington, OH
Counties Brown County, OH, Clermont County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 34 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:23 PM EDT | HAIL 0.5 | Mulberry, OH | VERIFIED WITH PHOTOS. |
| May 10, 4:48 PM EDT | TSTM WND DMG | 2 E Morrow, OH | POWER POLES DOWN ON SALEM ROAD. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
517
WWUS81 KILN 102021
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE MAY 10 2016
KYZ093-096-097-OHZ070-071-077>079-102100-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-HAMILTON OH-WARREN OH-
CLERMONT OH-BROWN OH-BUTLER OH-
421 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...NORTHEASTERN
PENDLETON...NORTHWESTERN BRACKEN...NORTHEASTERN HAMILTON...SOUTHERN
WARREN...CLERMONT...NORTHWESTERN BROWN AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 500 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...SHARONVILLE...BLUE ASH...LOVELAND...MONTGOMERY...MILFORD...
GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
TERRACE PARK...BATAVIA...MORROW...FELICITY...WITHAMSVILLE...WETHERINGTON
AND KINGS ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 17 AND 38.
I-75 IN OHIO BETWEEN MILE MARKERS 23 AND 24.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3937 8439 3950 8408 3932 8400 3926 8401
3925 8397 3884 8379 3878 8424
TIME...MOT...LOC 2021Z 252DEG 29KT 3906 8434
$$
KCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at May 10, 2:00 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 10, 2:00 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 200 PM EDT TUE MAY 10 2016 .SYNOPSIS... CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST TODAY AND TONIGHT...AS A WARM FRONT SLOWLY MOVES NORTH THROUGH THE AREA. AFTER A BRIEF PERIOD OF DRY CONDITIONS ON WEDNESDAY...A COLD FRONT WILL BRING ANOTHER CHANCE OF SHOWERS AND STORMS ON THURSDAY...WITH ANOTHER COLD FRONT FOLLOWING BEHIND ON FRIDAY NIGHT. BEHIND THESE FRONTS...COOLER AIR IS EXPECTED FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... INITIAL BAND OF SHOWERS CONTINUES TO SLOWLY PIVOT NORTHEAST ACROSS THE FORECAST AREA. SECOND AREA OF CONVECTION AHEAD OF A WELL DEFINED MID LEVEL CIRCULATION IS ALREADY MOVING INTO SOUTH CENTRAL INDIANA. BASED ON OBSERVED TRENDS...HAVE NARROWED THE GAP BETWEEN INITIAL PRECIPITATION AND SECOND ROUND IMPACTING THE REGION. THIS WILL ALSO PLAY A ROLE IN INSTABILITY...WITH A NARROWER WINDOW FOR DESTABILIZATION. BASED ON RECENT HIGH RESOLUTION RUNS...IT IS STARTING TO LOOK LIKE MULTIPLE CLUSTERS OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE AREA INSTEAD OF JUST ONE CLUSTER WITH THE SOUTHERN COUNTIES SEEING THE MOST AND STRONGEST ACTIVITY. IT SEEMS THAT THE SEVERE WEATHER THREAT IS A BIT LOWER THAN EARLIER THOUGHT WHILE THE THREAT FOR FLASH FLOODING IS A LITTLE HIGHER. GREATEST POTENTIAL FOR HAZARDOUS WEATHER WILL CONTINUE TO BE IN THE SOUTHWEST COUNTIES WITH DAMAGING STRAIGHT LINE WINDS AND FLASH FLOODING BEING THE PRIMARY THREATS. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... CONTINUED SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED AT TIMES GOING INTO THE OVERNIGHT HOURS...AS THE SHORTWAVE VERY SLOWLY MOVES ENE THROUGH THE OHIO VALLEY AND INTO THE SOUTHERN GREAT LAKES. UNTIL THE AXIS OF THIS WAVE HAS PASSED...PRECIPITATION WILL REMAIN POSSIBLE...THOUGH THE THREAT FOR ANY STRONG STORMS WILL LIKELY DIMINISH AFTER THIS EVENING. A NARROW RIDGE IS EXPECTED TO MOVE INTO THE AREA ON WEDNESDAY AND INTO WEDNESDAY NIGHT...WHICH 00Z MODELS HAVE COME INTO A LITTLE BETTER AGREEMENT ON...ALLOWING FOR A PERIOD OF LOWERED POPS. THIS WILL CHANGE AGAIN GOING INTO THURSDAY MORNING...IN ADVANCE OF A COLD FRONT...AND WITH THE OVERALL PATTERN SHIFTING AGAIN FROM RIDGING TO TROUGHING (AND HEIGHT FALLS OVER THE ILN CWA). FRONTAL TIMING ON THURSDAY APPEARS SLIGHTLY SLOWER THAN PREVIOUSLY ANTICIPATED...BUT WITH NO SIGNIFICANT CHANGES TO THE OVERALL SCENARIO. STRONGER WARM ADVECTION THIS TIME AROUND SHOULD ALLOW FOR TEMPERATURES TO INCREASE MORE SIGNIFICANTLY IN ADVANCE OF THE FRONT. THE MOIST PATTERN AND SLOW MOVEMENT OF THE FRONT ARE NOT HARBINGERS FOR SIGNIFICANT STRONG STORMS...BUT THERE WILL PROBABLY BE SOME LEVEL OF SEVERE THREAT TO CONTEND WITH ON THURSDAY. MUCH DRIER AIR IS FORECAST TO MOVE IN BEHIND THE FRONT...ALONG WITH A COOL DOWN OF AROUND 10 DEGREES FROM THURSDAY TO FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH MONDAY/... WE WILL GET INTO A BRIEF PERIOD OF DRYING BEHIND THE FRONT ON FRIDAY AS TEMPERATURES RETURN TO MORE SEASONABLE READINGS IN THE UPPER 60S TO LOWER 70S. A NORTHWEST FLOW PATTERN ALOFT WILL THEN BE IN PLACE ACROSS THE REGION FOR THE WEEKEND...GRADUALLY TRANSITIONING TO MORE OF A ZONAL FLOW PATTERN THROUGH EARLY NEXT WEEK. A SERIES OF EMBEDDED WEAK DISTURBANCES WILL DROP DOWN ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY...AND THEN AGAIN SUNDAY NIGHT INTO MONDAY...BRINGING ADDITIONAL CHANCES FOR SHOWERS. BELOW NORMAL TEMPERATURE READINGS ARE EXPECTED THROUGH THE END OF THE LONG TERM PERIOD...WITH HIGHS GENERALLY IN THE 60S. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A FRONTAL BOUNDARY WILL CONTINUE TO LIFT E/NE THROUGH THE FCST AREA THROUGH THE AFT AND EVE. SHOWERS WILL MOVE AHEAD OF THE BOUNDARY THROUGH ALL TAF SITES EXCEPT KCVG AND KLUK THROUGH 00Z. CONVECTION ALLOWING MODELS CONTINUE TO INDICATE SUBSEQUENT ROUNDS OF SHOWERS/THUNDERSTORMS MOVING INTO AREA THIS AFT AND EVE. MAIN CONCERN WITH THIS ACTIVITY WILL BE BRIEF REDUCTIONS IN VSBYS AND LOWERING OF CIGS IN HEAVIER SHRA/TSRA. INSTABILITY LOOKS TO BE MORE LIMITED FOR KDAY...KCMH...AND KLCK... ESPECIALLY CONSIDERING AFTERNOON CLOUD COVER AND PRECEDING PRECIPITATION. DID INCLUDE THUNDER FOR KCVG...AND KLUK... AS ENVIRONMENT WILL LIKELY DESTABILIZE ENOUGH FOR SECONDARY ACTIVITY. WINDS WILL GENERALLY BE SOUTHERLY THROUGH THE EVENING HOURS FOR ALL TERMINALS. AFTER 06Z... INSTABILITY WILL WANE AND FORCING WILL WEAKEN... THEREFORE EXPECT THAT SHRA/TS ACTIVITY WILL BECOME MORE SCATTERED AS IT SHIFTS SOUTH AND EAST OF ALL TERMINALS... ALLOWING FOR MVFR CIGS TO SETTLE INTO THE AREA. IFR CIGS ARE POSSIBLE TONIGHT... BUT CONFIDENCE IS NOT SUFFICIENT TO INCLUDE RIGHT NOW. SUFFICIENT LOW LEVEL MOISTURE WILL ALLOW FOR MVFR/IFR CIGS AND MIST BETWEEN 06Z AND 12Z WEDNESDAY ACROSS ALL TERMINALS. EXPECT THAT WINDS WILL BE LIGHT SOUTHWESTERLY THROUGH OVERNIGHT PERIOD. OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY MORNING. THUNDERSTORMS POSSIBLE THURSDAY INTO THURSDAY NIGHT. MVFR CIGS AND VSBYS WILL AGAIN BE POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM... SHORT TERM...HATZOS LONG TERM...JGL AVIATION...KC
Hazardous weather outlook, May 10, 10:12 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1012 AM EDT TUE MAY 10 2016 OHZ026-034-035-042>046-051>056-064-065-074-110900- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ050-058-059-066-OHZ060>063-070>073-080>082-088-110900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD. ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. INZ073>075-080-KYZ089>100-OHZ077>079-110900- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD. ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE SEVERE. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 10, 3:23 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT TUE MAY 10 2016
OHZ080>082-102000-
PIKE OH-HIGHLAND OH-ADAMS OH-
323 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PIKE...SOUTHEASTERN
HIGHLAND AND NORTHEASTERN ADAMS COUNTIES UNTIL 400 PM EDT...
AT 323 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
KINCAID SPRINGS...PIKE LAKE...SINKING SPRING...IDAHO...ELM GROVE...POPLAR
GROVE AND SMOKY CORNERS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3909 8343 3919 8322 3919 8318 3903 8306
3900 8341
TIME...MOT...LOC 1923Z 250DEG 24KT 3906 8335
KCSpecial weather statement, May 10, 3:28 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT TUE MAY 10 2016
INZ074-075-080-KYZ090>093-095-096-OHZ077-102015-
OHIO IN-SWITZERLAND IN-DEARBORN IN-CAMPBELL KY-PENDLETON KY-BOONE KY-
GRANT KY-KENTON KY-GALLATIN KY-HAMILTON OH-
328 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHEASTERN
SWITZERLAND...CENTRAL DEARBORN...SOUTHERN CAMPBELL...NORTHERN
PENDLETON...BOONE...NORTHERN GRANT...KENTON...EASTERN GALLATIN AND
WESTERN HAMILTON COUNTIES UNTIL 415 PM EDT...
AT 328 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR RISING
SUN...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...HARRISON...
EDGEWOOD...ELSMERE...CHEVIOT...FORT MITCHELL...VILLA HILLS...HIGHLAND
HEIGHTS...TAYLOR MILL...FORT WRIGHT...LAWRENCEBURG...GREENDALE...LUDLOW...
CRESCENT SPRINGS...AURORA AND WALTON.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 77.
I-74 IN OHIO BETWEEN MILE MARKERS 1 AND 13.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 160 AND 190.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3910 8510 3931 8476 3930 8473 3879 8425
3867 8471 3908 8511
TIME...MOT...LOC 1928Z 250DEG 28KT 3894 8498
KCLocal storm report, May 10, 3:51 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 E WARSAW 38.78N 84.86W
05/10/2016 GALLATIN KY LAW ENFORCEMENT
2 TREES DOWN
&&
BCSpecial weather statement, May 10, 3:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE MAY 10 2016
KYZ091>093-095-096-OHZ070-071-077-078-102030-
CAMPBELL KY-PENDLETON KY-BOONE KY-GRANT KY-KENTON KY-HAMILTON OH-
WARREN OH-CLERMONT OH-BUTLER OH-
358 PM EDT TUE MAY 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL...NORTHERN
PENDLETON...CENTRAL BOONE...NORTHEASTERN GRANT...KENTON...HAMILTON...
SOUTHWESTERN WARREN...WESTERN CLERMONT AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CHEVIOT TO NEAR CRITTENDEN...MOVING NORTHEAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...COVINGTON...MASON...FLORENCE...
INDEPENDENCE...NORWOOD...FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...
SHARONVILLE...MONROE...BLUE ASH...LOVELAND...SPRINGDALE...READING...
MONTGOMERY AND NORTH COLLEGE HILL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 22.
I-74 IN OHIO BETWEEN MILE MARKERS 11 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 183 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 30.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3924 8468 3946 8432 3882 8416 3881 8422
3883 8423 3880 8423 3873 8456
TIME...MOT...LOC 1958Z 245DEG 35KT 3919 8465 3875 8454
BINAULocal storm report, May 10, 4:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
05/10/2016 M45 MPH BOONE KY ASOS
&&
JGIBSONSpecial weather statement, May 10, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE MAY 10 2016
KYZ093-096-097-OHZ070-071-077>079-102100-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-HAMILTON OH-WARREN OH-
CLERMONT OH-BROWN OH-BUTLER OH-
421 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...NORTHEASTERN
PENDLETON...NORTHWESTERN BRACKEN...NORTHEASTERN HAMILTON...SOUTHERN
WARREN...CLERMONT...NORTHWESTERN BROWN AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 500 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...SHARONVILLE...BLUE ASH...LOVELAND...MONTGOMERY...MILFORD...
GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
TERRACE PARK...BATAVIA...MORROW...FELICITY...WITHAMSVILLE...WETHERINGTON
AND KINGS ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 17 AND 38.
I-75 IN OHIO BETWEEN MILE MARKERS 23 AND 24.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3937 8439 3950 8408 3932 8400 3926 8401
3925 8397 3884 8379 3878 8424
TIME...MOT...LOC 2021Z 252DEG 29KT 3906 8434
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:23 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| May 10, 3:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 35 min |
| May 10, 3:58 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| May 10, 4:42 PM EDT | Special Weather Statement | ILN | Clinton, Highland | 33 min |
| May 10, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland, Warren | 27 min |
| May 10, 5:16 PM EDT | Special Weather Statement | ILN | Adams | 29 min |
| May 10, 5:34 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| May 10, 5:39 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 10, 5:52 PM EDT | Special Weather Statement | ILN | Ross | 23 min |
| May 10, 6:08 PM EDT | Special Weather Statement | ILN | Hocking, Pickaway | 52 min |
| May 10, 2:54 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 51 min |
| May 10, 3:01 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Owen | 29 min |
| May 10, 3:19 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 26 min |
| May 10, 3:28 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 47 min |
| May 10, 3:44 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Pendleton | 31 min |
| May 10, 7:14 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.